Hump on nose after juvederm injections? (photos)

2 days ago, I had juvederm injected into my nose to cover up a small bump/unevenness that was only visible in some lights. It looked fine right after the injection, but now I have a hump on my nose! My nose was nicely concave before and now it is convex.It also looks crooked from the front! I can feel the swelling on the right side. Should I have it dissolved or will this go away? All photos are from AFTER the injections. Thank you :)

Doctor Answers 4

Swelling after filler

The change you see is likely secondary to swelling.  Before doing anything I would wait 2 weeks and follow up with the injector.  If you are still unhappy you can have the filler dissolved at that time.


Livingston Physician

Fillers

The fullness you are noticing could be a result of swelling.  It is best to wait 2 weeks before making a final assessment of your treatment.  If after that time you are unhappy, return to your injector for an evaluation.

Camille Cash, MD
Houston Plastic Surgeon
5.0 out of 5 stars 29 reviews

Knowing What's Normal after Non-Surgical Nose job

This could be from swelling, which can last 1-2 weeks after your injection. If you're unhappy with your final results you can have it reversed with Hyaluronidase and try a different technique next time. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Nose injected, now not straight

I would let things settle down before you get too excited. It takes about 10 days for that. I will probably be ok. If not happy, hyaluronidase can be injected.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.